# SDR SWIA202156452

- Difficulty date: February 3, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Elongated
- Location: Battery Rib
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BATT RIB WEB AT WS 48.30 HAS EXISTING ELONGATED HOLE IN TOP FWD CORNER.  (C-CHECK) RO 2/25/2021.  L/H BATT RIB WEB AT WS 48.30 REMOVED AND REPLACED WITH NEW PART REF DWG 601R10204 REV-J AND REO 601R-57-21-3419 REV -- DATED 2021-02-08.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
